# SDR DALA2015102506415

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-211
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 28 LT  IN FWD CARGO COMPARTMENT BETWEEN STR 40L TO STR 41L SSI 532180.  REPLACED CLEAT AND FASTENERS LOCATED ON FRAME 28 LT SIDE IN FWD CARGO  COMPARTMENT BETWEEN STR 40L TO STR 41L IAW SRM A320 51-72-11 AND DWG D53231712.
